# SDR SWIA202162978

- Difficulty date: October 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 601R100686
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART F (RHS) !EA 2ND O/S FASTENER (HST411-10) WAS FOUND IN HOLE #14, HOLE DIA. IS .3400 WITH NO DEFECTS, HOLE #16, HOLE #19 AND HOLE #21 SHOWS CRACK INDICATIONS.    (C-CHECK RO 12-4-2021)     / COMPLIED WITH REPAIR TO WING ASSY AT WS 65.75 BETWEEN R/S & AUX SPAR, RHS, REF MHIRJ REO 601R-57-21-3534 REV -- DATED 2021-11-15 AND RIL 3690 REV NC. / COMPLIED WITH TASK CARD 51-900-1003-SKY / LEAK CHECK GOOD
